# SDR SWIA2021080560053

- Difficulty date: July 7, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 44,500 hours, 37,698 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON WING TRAILING CENTER HINGE FITTING LUGS  AT WS319.604 AND 323.038 REQUIRE REAMING FOR OVER SIZED BUSHING INSTALLATION     (C-CHECK RO 8/1/2021)    REAMED AND INSTALLED OVERSIZED BUSHING AT LH AILERON WING TRAILING CENTER HINGE FITTING LUGS AT WS319.604 AND WS323.038 REF REO 601R-57-51-015 REV. NC, DATED AUG-09-1995.  / COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.  / WEIGHT CHANGE WAS NEGLIGIBLE
